# SDR AALA20140125007

- Difficulty date: January 25, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 40,042 hours, 16,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK AT RBL 24.75 AT STATION 727B OTBD FASTENER HOLES FOUND CRACKED WITH HFEC OPEN HOLE INSPECTION.  ACCOMPLISHED NESTED ANGLE REPAIR IAW EA B737-53-033377.
